[1]张建军.某类2阶代数微分方程超越亚纯解的非存在性(英文)[J].江西师范大学学报(自然科学版),2017,(03):248-251.
 ZHANG Jianjun.The Non-Existence of Transcendental Meromorphic Solutions of Some Certain Type of Second Order Algebraic Differential Equations[J].,2017,(03):248-251.
点击复制

某类2阶代数微分方程超越亚纯解的非存在性(英文)()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2017年03期
页码:
248-251
栏目:
出版日期:
2017-05-01

文章信息/Info

Title:
The Non-Existence of Transcendental Meromorphic Solutions of Some Certain Type of Second Order Algebraic Differential Equations
作者:
张建军
Mathematics and Information Technology School,Jiangsu Second Normal University,Nanjing Jiangsu 210013,China
Author(s):
ZHANG Jianjun
江苏第二师范学院数学与信息技术学院,江苏 南京 210013
关键词:
algebraic differential equations meromorphic solutions growth order
Keywords:
代数微分方程 亚纯解 增长级
分类号:
O 174.52
文献标志码:
A
摘要:
By using normal family theory of meromorphic function,the problem on non-existence of meromorphic solutions of some types of second-order algebraic differential equations are investigated.Some restriction conditions which can ensure the equation admits no transcendental meromorphic solutions are obtained.
Abstract:
运用亚纯函数正规族理论,对一类2阶代数微分方程亚纯解的存在性问题进行了研究,得到了确保方程不存在超越亚纯解时的一些限制条件.

参考文献/References:

[1] Cherry W,Ye Zhuan.Nevanlinna’s theory of value distribution [M].Berlin:Springer-Verlag,2001.
[2] Hayman W K.Meromorphic functions [M].Oxford:Clarendon Press,1964.
[3] Laine I.Nevanlinna theory and complex differential equations [M].Berlin:Walter de Gruyter,1993.
[4] Gackstatter F,Laine I.Zur theorie der gewo¨hnlichen differentialgleichungen im komplexen [J].Ann Polon Math,1980,38(1):259-287.
[5] He Yuzan,Laine I.The Hayman-Miles theorem and the differential equation(y’)n=R(z,y)[J].Analysis,1990,10(4):387-396.
[6] Ishizaki K.On a conjecture of Gackstatter and Laine for some differential equations [J].Proc Japan Acad,1991,67(8):270-273.
[7] Wittich H.Neuere untersuchungen u¨ber eindeutige analytische funktionen [M].Berlin-Gottingen-Heidelberg:Springer-Verlag,1955.
[8] Zhang Jianjun,Liao Liangwen.Admissible meromorphic solutions of algebraic differential equations [J].J Math Anal Appl,2013,397(1):225-232.
[9] Liao Liangwen,Yang Chungchun,Zhang Jianjun.On meromorphic solutions of certain type of non-linear differential equations [J].Ann Acad Sci Fenn Math,2013,38(2):581-593.
[10] Liao Liangwen,Ye Zhuan.On solutions to nonhomogeneous algebraic differential equations and their application [J].J Aust Math Soc,2014,97(3):391-403.
[11] Liao Liangwen.Non-linear differential equations and Hayman’s theorem on differential polynomials[J].Complex Variables and Elliptic Equations,2015,60(6):748-756.
[12] Conte Robert,Ng Tuenwai,Wu Chengfa.Hayman’s classical conjecture on some nonlinear second-order algebraic ODEs [J].Complex Variables and Elliptic Equations,2015,60(11):1539-1552.
[13] Zhang Jianjun.On transcendental meromorphic solutions of certain type of nonlinear algebraic difference equations[J].Advances in Differential Equations,2016,2016(1):1-14.
[14] Clunie J,Hayman W K.The spherical derivative of integral and meromorphic functions [J].Comment Math Helv,1966,40(1):117-148.
[15] Zalcman L.Normal families:new perspectives [J].Bull Amer Math Soc,1998,35(3):215-230.

备注/Memo

备注/Memo:
收稿日期:2017-02-15基金项目:国家自然科学基金(11426118),江苏省自然科学基金(BK20140767),江苏省“青蓝工程”及江苏省高校优秀中青年教师和校长境外研修计划资助项目.作者简介:张建军(1982-),男,江苏泰兴人,副教授,博士,主要从事复微分方程、复差分方程的研究.E-mail:zhangjianjun1982@163.com
更新日期/Last Update: 1900-01-01